# SDR QXEA2015051800261

- Difficulty date: May 18, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 3,613 hours, 3,889 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Aft Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR IS DIFFICULT TO OPEN AND CLOSE.  CLEANED AND LUBED THE AFT SERVICE DOOR IAW AMM TASK 12-20-01-640-811.  OPS CHECKED GOOD IAW 52-41-00-710-801. PERFORMED GVI. NO OBVIOUS DEFECTS NOTED.  RETURNED TO SERVICE.
